RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Skorik, Georgii Grigor'evich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:187
Abstract pages:818
Full texts:240
References:129
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person33629
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/738691

Publications in Math-Net.Ru
2019
1. G. G. Skorik, V. V. Vasin, “Regularized Newton type method for retrieval of heavy water in atmosphere by IR–spectra of the solar light transmission”, Eurasian Journal of Mathematical and Computer Applications, 7:2 (2019),  79–88  mathnet  isi  scopus
2018
2. G. G. Skorik, “Reconstruction of vertical profiles of heavy water in atmosphere by IR–spectra of the solar light transmission”, Eurasian Journal of Mathematical and Computer Applications, 6:1 (2018),  56–64  mathnet  isi  scopus
2016
3. V. V. Vasin, G. G. Skorik, “Solution of the deconvolution problem in the general statement”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:2 (2016),  79–90  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 211–222  isi  scopus
2008
4. E. N. Akimova, G. G. Skorik, “The regular methods for inverse gravity problem solving”, Sib. Èlektron. Mat. Izv., 5 (2008),  509–517  mathnet  mathscinet
2006
5. G. G. Skorik, “An error estimate for the method of mean functions in the problem of the numerical differentiation of a noisy function”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 2,  35–41  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 50:2 (2006), 33–39
2004
6. G. G. Skorik, “On the best error estimate for the method of averaging kernels in the problem of the differentiation of a noisy function”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 3,  76–80  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 48:3 (2004), 70–74

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021